논문KCI 등재
THE PRIOR SET TAKING A MAXIMAL SCENARIO IN THE REPRESENTATION OF COHERENT RISK MEASURE
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
It is proved that `maximum' is actually attained in the following risk measure representation $$\rho_m(X) = \max_{Q\in \mathcal Q_m} E_Q[-X]. $$
Abstract
It is proved that `maximum' is actually attained in the following risk measure representation $$\rho_m(X) = \max_{Q\in \mathcal Q_m} E_Q[-X]. $$
참고문헌 (9)
- Z. Chen, "Choquet expectation and Peng's g-expectation", The Ann. Probab., 33, pp.1179~1199 (2005)[DOI]
- G. Choquet, "Theory of capacities", Ann. Inst. Fourier (Grenoble), 5, pp.131~195 (1953)
- K. Floret, "Weakly compact sets", Lecture Notes in Math., 801 (1980)
- H. Follmer, "Stochastic Finance: An introduction in discrete time" (2004), Walter de Gruyter
- 김주홍, "THE SET OF PRIORS IN THE REPRESENTATION OF CHOQUET EXPECTATION WHEN A CAPACITY IS SUBMODULAR", 순수 및 응용수학, 22(4), pp.333~342 (2015), 한국수학교육학회
- S. Kusuoka, "Advances in Mathematical Economics, Vol. 3", pp.83~95 (2001), Springer
- S. Peng, "Backward SDE and related g-expectation, backward stochastic DEs", Pitman, 364, pp.141~159 (1997)
- G.Ch. Plug, "Modeling, Measuring and Managing Risk" (2007), World Scientific Publishing Co.
- Z. Chen, "Ambiguity, risk and asset returns in continuous time", Econo metrica, 70, pp.1403~1443 (2002)[DOI]
관련 논문AI추천
THE MAXIMAL PRIOR SET IN THE REPRESENTATION OF COHERENT RISK MEASURE김주홍한국수학교육학회 · 이론수학과 교직수학2016 · 제23권 제4호ON RELATION AMONG COHERENT, DISTORTION AND SPECTRAL RISK MEASURES김주홍한국수학교육학회 · 이론수학과 교직수학2009 · 제16권 제1호THE STRUCTURE OF PRIORS' SET OF EQUIVALENT MEASURESJU HONG KIM한국수학교육학회 · 이론수학과 교직수학2016 · 제23권 제4호DYNAMIC RISK MEASURES AND G-EXPECTATION김주홍한국수학교육학회 · 이론수학과 교직수학2013 · 제20권 제4호THE SET OF PRIORS IN THE REPRESENTATION OF CHOQUET EXPECTATION WHEN A CAPACITY IS SUBMODULAR김주홍한국수학교육학회 · 이론수학과 교직수학2015 · 제22권 제4호A NOTE ON CHOQUET INTEGRALS AND IMPRECISE MARKET PREMIUM FUNCTIONALSJ. Wood장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2015 · 제18권 제4호
이 간행물의 다른 논문 (5건)
A NOTE ON CERTAIN LAPLACE TRANSFORMS FOR THE GENERALIZED HYPERGEOMETRIC FUNCTION 3F3김인숙, 전성태pp. 7-16ON EVALUATIONS OF THE CUBIC CONTINUED FRACTION BY MODULAR EQUATIONS OF DEGREE 3Jinhee Yi, Dae Hyun Paek, Yong Jin Shinpp. 17-29A SYMBOLIC POWER OF THE IDEAL OF A STANDARD k-CONFIGURATION IN P2신용수pp. 31-38SOME OPERATOR INEQUALITIES INVOLVING IMPROVED YOUNG AND HEINZ INEQUALITIESAlireza Moazzenpp. 39-48ON FUNCTIONALLY CONVEX SETS AND FUNCTIONALLY CLOSED SETS IN REAL BANACH SPACESMadjid Eshaghi Gordji, Alireza Moazzen, Hamidreza Raeisipp. 49-57
